# SDR DALA2023091207474

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 113,816 hours, 16,868 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0191 -DIV- TO TER DUE TO CREW O2 PRESSURE ZERO PRIOR TO ENTERING ATLANTIC TRACK. CORRECTIVE ACTION: FOUND SECOND OBSERVER OXYGEN MASK BOX SUPPLY HOSE RUPTURED. REPLACED HOSE AND CREW O2 BOTTLE. (4569744)
